# SDR UALA2010072302638

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 61,588 hours, 11,444 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 232
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN DRIVE L LEFT IDG FAULT (LOW INTERNAL OIL PRESSURE).  BOTH OCCURRED AT THE SAME TIME DURING ENGINE START.  THIS IS A NUISANCE MSG.  REPLACED LEFT IDG PER MM.  OPS CHECK GOOD.
